# SDR COEA2017080112816

- Difficulty date: August 1, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,054 hours, 31,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: WASB06
- Condition: Cracked
- Location: Frame 28-28a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLOOR SUPPORT IS CRACKED BETWEEN FRAMES 28 - 28A.  REPAIRED IAW E.O. 5315-2.
